# SDR GTIA2019103134751

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 2,684 hours, 1,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESSURE LOW-SERVICED DOOR ASSIST BOTTLE REF AMM 52-10-00
